სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  26108 ჩანაწერიდან.


ძებნის განულება

ა. შანგუა. A contrexample related to permutational Cesaro sumability. . Bull. Georgian Acad. of Scien. 2006წ. v. 174, №2. p. 207-210. .

J. Peradze, V. Odisharia. A difference scheme for a problem of the strong bending of shell. Seminar of I.Vekua Institute of Applied Mathematics of Tbilisi State University. 1993წ. v. 22, pp.24-35.

J. Peradze. A difference scheme representation for a nonlinear Kirchhoff equation. Rep. Enlarged Sess. Semin. I. Vekua Inst.Appl. Math.,Tbilisi. 2011წ. v.25, 99-102.

ს. ჩობანიანი, S.Levental, H.Salehi. A distribution maximum inequality for rearrangements of summands. Bulletin of Georgian National Academy of Sciences. 2011წ. 5, 1, 25-30..

გ. გელაძე. A distribution of a periodic thermal wave to a mesoscale boundary layer of an atmosphere. Reports of Enlarged Session of I. Vekua Institute of Applied Mathematics. 2010წ. v. 24.

G. Sharashenidze. A Dynamic model with clearances in hinged connections for Hooker’s joint of a cardan-reduction gear of an undercar generator.. “Problems of Mechanics”, ISSN 1512-0740.. 2005წ. Tbilisi, 2005, N 1 (22), pp. 73-77..

B. Gogichashvili, Z. Svanidze, S. Kehia. A Gaz Purifier Construcction for Motor Vehicles. BULLETIN OF THE GEORGIAN ACADE-MY OF SCIENCES 167. #1 Tbilisi, 2003. 2003წ. № 1; 106-107.

L. Mdzinarishvili. A generalization of Künneth's formula... (Russian) Soobshch. Akad. Nauk Gruzin. SSR . 1982წ. 106 no. 2, 257--260.

გ. ცინცაძე, N.Z. Mgeladze, R.V. Charunava. A gifted chemist of tragic fate. Histori of science, vol. 3, N4 P.199-205 . 2005წ. vol. 3, N4 P.199-205.

M. Zakradze, kublashvili, sanikidze. A mathod of conformal mapping for solving the generalized Dirichlet problem of Laplace’ s equation. A mathod of conformal mapping for solving the generalized Dirichlet problem of Laplace’ s equation. 2012წ. 160 (2012), 71-89. .

G. Giorgobiani. A maximum inequality for rearrangements of summands and its applications to orthogonal series and scheduling theory processes . Bulletin of the Academy of Sciences of Georgia. . 2011წ. v.5. no.1,p.16-20.

L.Chobanyan. A maximum inequality for rearrangements of summands and its applications to orthogonal series and scheduling theory processes . Bulletin of Georgian National Academy of Sciences. 2011წ. v.5. no.1, pp.16-20. .

M. Kublashvili. A METHOD OF CONFORMAL MAPPINNG FOR SOLVING THE GENERALIZED DIRICHLET PROBLEM OF LAPLACES EQUATION. Proceedings of A. Razmadze Mathematical institute . 2012წ. Vol. 160 , 71-89.

Z. Sanikidze, M. Zakradze, M. Kublashvili. A Method of Conformal Mapping for Solving the Generalized Dirichlet Problem of Laplace's Equation. Proceedings of A. Razmadze Mathematical Institute. 2012წ. vol. 160.

null, Kublashvili M., Zakradze M., Sanikidze Z.. A method of conformal mapping for solving the generalized Dirichlet problem of laplace's equation. Proceedings of A. Razmadze Mathematical Institute. 2012წ. Vol.160.

A. Buzaladze. A METHOD OF FILTERING OF NONSTATIONARY TIME SERIES. GEORGIAN ENGINEERING NEWS. 2012წ. #2, pp. 15-20.

K. Kotetishvili, Kevanishvili G.Sh.Vashadze G.K.Bolkvadze D.R. A Method of Generalized δ-like Functions in Symmetric Dipole Theory. Georgian Engineering News,. 2002წ. №2, , pp 13-18. ISSN 0132-6074.

M. Zakradze, Z. Tabagari. A method of probabilistic solution to the ordinary and generalized plane Dirichlet problem for the Laplace equation. "SCIENCE AND COMPUTING"S ISCTC Scientific Advisory Committee Seminar, Proceedings, Moscow, Russia. 2003წ. vol. II, 76-77.